MAUDE Adverse Event Report: EXACTECH, INC. ALT XLE LNR NTRL G7 36; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ALT XLE LNR NTRL G7 36; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number ALT XLE LNR NTRL G7 36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, a patient had a right anterior hip replacement on (b)(6) 2021 the patient dislocation anteriorly while bending backwards and pushing his hips forwards.The male patient was revised, and the cup was removed so that he could implant a cup with dual mobility.Utilizing lateral standing and sitting xrays, the surgeon determined that the patient had an anatomically fused spine and his hip replacement impinged posteriorly due to his lack of pelvic motion at the l5-s11 joint.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d6a, g3, g7 and h2 have been updated accordingly.Section d6a: implant date.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g7, h2 and h6 have been updated accordingly.As reported, a patient had a right anterior hip replacement on (b)(6) 2021.The patient dislocation anteriorly while bending backwards and pushing his hips forwards.The male patient was revised, and the cup was removed so that he could implant a cup with dual mobility.Utilizing lateral standing and sitting xrays, the surgeon determined that the patient had an anatomically fused spine and his hip replacement impinged posteriorly due to his lack of pelvic motion at the l5-s11 joint.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and the result of loosened supporting ligaments and muscles, which allowed for dislocation occurring due to the significant ligament re-construction.

Brand Name
ALT XLE LNR NTRL G7 36
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12052359
Report Number1038671-2021-00306
Device Sequence Number14542837
Product Code JDI
UDI-Device Identifier10885862549709
UDI-Public10885862549709
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALT XLE LNR NTRL G7 36
Device Catalogue Number01-030-40-0736
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer06/29/2021
09/21/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date07/27/2021
10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;